# SDR CA010504021

- Difficulty date: April 15, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,063 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bracket
- Part number: 350A35107000
- Condition: Cracked
- Location: Hyd Pump Mount
- Part time: 4,216 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION THE ENGINEER NOTICED A CRACK ON THE HYDRAULIC PUMP MOUNTING BRACKET. THE CRACK SEEMS TO ORIGINATE FROM TOOL MARKS CAUSED BY MAINTENANCE.
